Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Reduction in lung field, homogeneous opacity. Appropriate drug?

There is a reduction in the left lung field where a fairly homogenous opacity with background reticular changes is observed. Shift of mediastinum with the heart to this side is observed. Compensatory emphYsema of the right lung with evidence of reticular changes in the upper zone is noted. Crowding of the left ribs is observed. What drug is to be used for solution
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiac Surgeon 's  Response
It is better to consult a chest physician and take the advice. If the lung is destructed for some reason, it is better to investigate further in the form of CT scan, some blood tests, pulmonary function test etc.
It needs a detailed evaluation in this type of setting.
Are you a smoker?
Do you have any chronic cough or fever? Infections like tuberculosis can cause like this.
All the best.
Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor